RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2007, том 4, страницы 435–439 (Mi semr165)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи

Minimax degrees of quasiplane graphs without $4$-faces

O. V. Borodina, A. O. Ivanovab, A. V. Kostochkaa, N. N. Sheikhc

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Yakutsk State University
c Department of Mathematics, University of Illinois Department of Mathematics, Urbana, USA

Аннотация: The $M$-degree of an edge $xy$ in a graph is the maximum of the degrees of $x$ and $y$. The minimax degree of a graph $G$ is the minimum over $M$-degrees of its edges. In order to get upper bounds on the game chromatic number, W. He et al showed that every planar graph $G$ without leaves and $4$-cycles has minimax degree at most $8$. This was improved by Borodin et al to the best possible bound $7$. Answering a question by D. West, we show that every plane graph $G$ without leaves and $4$-faces has minimax degree at most $15$. The bound is sharp. Similar results are obtained for graphs embeddable on the projective plane, torus and Klein bottle.

Полный текст: PDF файл (699 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
УДК: 519.172.2
MSC: 05С15
Поступила 3 октября 2007 г., опубликована 16 октября 2007 г.
Язык публикации: английский

Образец цитирования: O. V. Borodin, A. O. Ivanova, A. V. Kostochka, N. N. Sheikh, “Minimax degrees of quasiplane graphs without $4$-faces”, Сиб. электрон. матем. изв., 4 (2007), 435–439

Цитирование в формате AMSBIB
\RBibitem{BorIvaKos07}
\by O.~V.~Borodin, A.~O.~Ivanova, A.~V.~Kostochka, N.~N.~Sheikh
\paper Minimax degrees of quasiplane graphs without $4$-faces
\jour Сиб. электрон. матем. изв.
\yr 2007
\vol 4
\pages 435--439
\mathnet{http://mi.mathnet.ru/semr165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465435}
\zmath{https://zbmath.org/?q=an:1132.05312}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr165
  • http://mi.mathnet.ru/rus/semr/v4/p435

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Borodin O.V., Ivanova A.O., Kostochka A.V., Sheikh N.N., “Minimax degrees of quasiplanar graphs with no short cycles other than triangles”, Taiwanese J. Math., 12:4 (2008), 873–886  mathscinet  zmath  isi  elib
    2. Bassa A., Burns J., Campbell J., Deshpande A., Farley J., Halsey M., Ho S.-Y., Kleitman D., Michalakis S., Persson P.-O., Pylyavskyy P., Rademacher L., Riehl A., Rios M., Samuel J., Tenner B.E., Vijayasarathy A., Zhao L., “Partitioning a planar graph of girth 10 into a forest and a matching”, Stud. Appl. Math., 124:3 (2010), 213–228  crossref  mathscinet  zmath  isi  elib
  • Просмотров:
    Эта страница:187
    Полный текст:41
    Литература:48
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021